Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homogeneous models and decidability

Terrence Millar

Vol. 91 (1980), No. 2, 407–418
Abstract

Fix a countable first order structure 𝒜 realizing only recursive types. It is known that if 𝒜 is prime or saturated then it is decidable iff the set of types it realizes is recursively enumerable. A natural conjecture was that the techniques of proof for those two cases could be combined to produce the result for those 𝒜 that are homogeneous. This paper provides a negative answer to that conjecture.

Mathematical Subject Classification 2000
Primary: 03C50
Secondary: 03C57
Milestones
Received: 22 May 1978
Published: 1 December 1980
Authors
Terrence Millar